Inventiones mathematicae

, Volume 131, Issue 2, pp 419–451

A rigidity theorem for the solvable Baumslag-Solitar groups

  • Benson Farb
  • Lee Mosher
Article

DOI: 10.1007/s002220050210

Cite this article as:
Farb, B. & Mosher, L. Invent math (1998) 131: 419. doi:10.1007/s002220050210

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Benson Farb
    • 1
  • Lee Mosher
    • 2
  1. 1.Department of Mathematics, University of Chicago 5734 University Ave. Chicago, II 60637, USA (e-mail: farb@math.uchicago.edu)US
  2. 2.Department of Mathematics and C.S., Rutgers University Newark, NJ 07102, USA (e-mail: mosher@andromeda.rutgers.edu)US